# SDR AALA201508209001

- Difficulty date: August 19, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 48,763 hours, 14,240 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS RT SIDE OF FIRST CLASS CABIN INOPERATIVE.  R & R POWER SUPPLY & BATTERY PACK IAW AMM 33-51-07.  OPERATIONS CHECKED OK.
